# SDR UPS07650332

- Difficulty date: July 14, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Te Flap Xmiter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP BLOCK TURN BACK DUE TO EICAS MSG FLAP/SLAT ELEC DISPLAYED.  BITE CHECK FSEU-FAULT-1 LT O/B TRANSMITTER.  FOUND CORROSION IN CONNECTOR.  CLEANED.  OPS CHECK PER MM 27-58-00-5.  CHECKED OK.
